# SDR DXTA2022090970040

- Difficulty date: September 8, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB110*
- Aircraft serial: 50500194
- Aircraft time: 6,623 hours, 5,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NONE OF THE 3 EMER LIGHTS HOUSED IN EACH OF THE 3 MAIN ENTRY DOOR STEPS OPERATE WHEN THE EMER LIGHT SWITCH IS TURNED ON. IF PRESSURE IS APPLIED BY WALKING DOWN THE STAIRS, THE LIGHTS WEAKLY FLASH ONCE. THE 2 LIGHTS IN THE MED FRAME DO WORK. THE SAME SITUATION HAPPENS WITH ACTIVATION OF EITHER OF THE 2 COURTESY LIGHT SWITCHES. // SIGNOFF// REMOVED ALL ACCESS IN THE MED AND INSPECTED WIRING,DURING INSPECTION FOUND LOOSE/BROKEN WIRE SPLICE. REMOVED FAULTY SPLICE AND INSTALLED NEW SPLICE. PERFORMED OPS CHECKS AND OPS CHECKS GOOD NO FURTHER DEFECTS NOTED ALL WORK PERFORMED IAW EMB·SOSS AMM CH ·25-33·00
